# SDR FDEA201012304776

- Difficulty date: December 30, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Blowout Panel
- Part number: 311N51931
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON HAS CORROSION INBD SIDE, FWD BLOWOUT PANEL 443GL CUTOUT AREA INTERNAL SKIN SURFACE.  CORRODED SKIN ON NR 2 PYLON R & R IAW SRM 51-40-02, REV 101. REPAIR IS CLASSIFIED AS MINOR.
